Jump to content
Important Survey - Please Participate ×

Am I going to die?


[Ma...]

Recommended Posts

I suddenly feel like I am going crazy or dying I am so scared I son't know what to do my hands can't stop shaking
Link to comment
Share on other sites

Have you read chapter 3 of  The Ashton Manual lately, I did often for just this reason, I was so afraid of everything I was feeling, it gave me comfort to know what I was feeling was normal.

 

 

Link to comment
Share on other sites

Thank you I just read it but I am very worried about seizures because I went CT because everyone said with my dose and short time I will do more harm if I taper but I just felt like I will die and my brain is permanently damaged. This was the scariest thing ever.
Link to comment
Share on other sites

I was on benzos for 6 months then CT and given some heavy doses of a longer acting benzo...then CT

During my first 2 weeks off I had MRI, CT, and EEG.

 

The EEG was given to look for seizure activity. They basically hook wires to your head and then give a series of flashing lights meant to invoke a seizure! It's not painful, but you better believe I was SCARED to death that it was going to cause a seizure since I was in the middle of acute benzo WD.

But it did not.

No seizures at all. 100%normal brain activity.

I also had a million more tests as time went on all 100%normal

I know you are scared. And I know that no matter how much we here try to reassure you...I know how it goes...because there is a tiny risk, you are scared. We all were too.

But I would bet anything you won't have one.

Hugs :smitten:

Link to comment
Share on other sites

I know its scary but seizures are pretty rare.  Your signature states you jumped off at .0625, if this is the case then I don't call that a cold turkey, it sounds more like a taper.
Link to comment
Share on other sites

Hi I'm sorry you are going through this.  I'm in my first week too.  My feet are slightly twitching, but I'm not shaking.  It must be scary.  I do feel like I have electricity going through my body and lots of energy.  THis is a common WD symptom.  I started a Newby Group on the support group forum.  Us Newbys can support one another through this.  You should join that group.  Many of the people on this forum are 3months to 3 years or more out.  I have not found many other people like us who are in their first week. 
Link to comment
Share on other sites

Thank you Pamster. Those 9 days on my signature are my total Xanax intake, I tapered quickly with those 0.0625 and then saw my doctor who said I could've jumped even without that but she reassured me I can jump now too. She did want me to go on a SSRI + Valium for my original depression + anxiety disorder but I don't wanna put in more meds right now. I just felt like dying so many times today.

 

Ajusta please, I know this is hard but I want hope that there is a way out.

 

TallGolfer can you PM a link? I can't seem to find it but yeah Newbie support group would be nice.

Link to comment
Share on other sites

Thanks for helping me understand, and I'm glad to hear you resisted taking more drugs right now, your body needs to get its equilibrium back and more medications tend to complicate things.

 

Learn all you can about this process, understanding it leads to less fear.

 

Here is a link to TallGolfer's group.  http://www.benzobuddies.org/forum/index.php?topic=242063.0

Link to comment
Share on other sites

Thank you for the support guys I wouldn't know what to do without this forum. I feel betrayed by people around me because they all acted as if I am taking candy and not benzos. If I could go back and not take any I really would've. What I am feeling I don't wish on anyone.
Link to comment
Share on other sites

×
×
  • Create New...